# SDR SWIA201229553

- Difficulty date: February 1, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 28,555 hours, 40,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT 7A IS OUT.  (FLT 5403)  REPAIRED FLOOR EMERGENCY LIGHT WIRE AT 7A.
